# SDR CALA2013073190105

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N524608
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR LOWER THRESHOLD DRAIN THROUGH INTERCOSTAL MOUNT SUPPORT BETWEEN THE 1640 AND 1661 FLOORBEAMS HAS CORROSION.  R & R WITH A NEW INTERCOSTAL BETWEEN BS1640-1661, RBL55-60 IAW SRM 51-40-02.  INSTALLED INTERCOSTAL IAW DWG 146N5230, LOCATED DRILLED AND INSTALLED IAW DWG 146N5230.
